MAUDE Adverse Event Report: BECTON DICKINSON CANNULA BLUNT PLASTIC; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON CANNULA BLUNT PLASTIC; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303345
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
Material#: 303345.Batch#: 4212026.Verbatim: rcc received a complaint via email.After drawing up medication with blunt tip needle, a piece of the rubber stopper was floating in the medication.
 
Additional Manufacturer Narrative
(b)(4) follow up.It was reported a piece of the rubber stopper was floating in the medication.A device history record review was completed by our quality engineer team for provided material number 303345 and lot number 4212026.The review did not reveal any detected abnormalities during the production process that could have contributed to this defect and all quality tests were found to be within specification.As a sample was unavailable for return, a thorough sample investigation could not be completed.Based on the investigation results, an exact cause for this incident could not be identified.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Further action has not been determined necessary at this time.
 
Event or Problem Description
Additional information received.Any adverse event or serious injury reported to patient or healthcare professional? no.

Brand Name
CANNULA BLUNT PLASTIC
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key21364636
Report Number1911916-2025-00095
Device Sequence Number15562217
Product Code FMI
UDI-Device Identifier00382903033454
UDI-Public(01)00382903033454(11)240730(17)291031(10)4212026
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K974363
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303345
Device Lot Number4212026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Supplement Date Received by Manufacturer02/26/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date02/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown